# SDR CALA0000920

- Difficulty date: June 19, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N10834
- Make and model: Doug DC-9-82
- Aircraft serial: 49494
- Aircraft time: 41,690 hours, 19,773 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE AFT LOWER CORNER OF AFT CARGO DOOR BENT.  REPAIRED AREA IAW ECRA 5230-01557.
